Acta Mathematica, 2012, Volume 211

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory

Bob Oliver Université Paris 13, Sorbonne Paris Cité, LAGA, UMR 7539 du CNRS, 99, Av. J-B Clément, Villetaneuse, France

K-Theory and Homology Rings and Algebras mathscidoc:1701.20002

Acta Mathematica, 211, (1), 141-175, 2011.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 528 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analyticity of the Stokes semigroup in spaces of bounded functions

Ken Abe Graduate School of Mathematical Sciences, University of Tokyo Yoshikazu Giga Graduate School of Mathematical Sciences, University of Tokyo

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12004

Acta Mathematica, 211, (1), 1-46, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fusion systems and localities

Andrew Chermak Mathematics Department, Kansas State University

Group Theory and Lie Theory mathscidoc:1701.17001

Acta Mathematica, 211, (1), 47-139, 2011.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Embedded minimal tori in$S$^{3}and the Lawson conjecture

Simon Brendle Department of Mathematics, Stanford University

Analysis of PDEs Differential Geometry mathscidoc:1701.03010

Acta Mathematica, 211, (2), 177-190, 2012.4
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The energy density in the planar Ising model

Clément Hongler Department of Mathematics, Columbia University Stanislav Smirnov Section de Mathématiques, Université de Genève

Dynamical Systems Probability mathscidoc:1701.11005

Acta Mathematica, 211, (2), 191-225, 2011.7
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 416 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Isotropy of unitary involutions

Nikita Karpenko Department of Mathematical and Statistical Sciences, University of Alberta Maksim Zhykhovich Johannes Gutenberg-Universität, Institut für Mathematik

mathscidoc:1701.01005

Acta Mathematica, 211, (2), 227-253, 2011.6
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Proof of the BMV conjecture

Herbert R. Stahl Beuth Hochschule/FB II, Luxemburger Str. 10, Berlin, Germany

Rings and Algebras mathscidoc:1701.31001

Acta Mathematica, 211, (2), 255-290, 2012.8
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On divisors of Lucas and Lehmer numbers

Cameron L. Stewart Department of Pure Mathematics, University of Waterloo

Number Theory mathscidoc:1701.24002

Acta Mathematica, 211, (2), 291-314, 2012.2
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] $p$-adic logarithmic forms and a problem of Erdős

Kunrui Yu Department of Mathematics, Hong Kong University of Science and Technology

Number Theory mathscidoc:1701.24003

Acta Mathematica, 211, (2), 315-382, 2011.6
[ Download ] [ 2017-01-08 20:34:02 uploaded by actaadmin ] [ 616 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved